Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for edema on feet when on Telmisartan

I have taking Concor AM 5mg in the night and Cilicar 10mg + Telmisartan H 80mg in the morning. My BP is in control. However, I get Odema in my feet. To avoid this a junior doctor suggested me to take plain Concor 5mg and take a Cilicar 10mg in the night too. Basically replaing 5mg of Amlodepine with 10mg of Cilindipine. Is it OK to have 20 mg in total of Cilicar per day???
Fri, 31 Jul 2020
Report Abuse
Pulmonologist 's  Response
Hello,

Your symptoms yes you can.If with this dosage the arterial blood pressure is in normal ranges and if peripheral edema gets better it means that you are in the right way.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Jolanda Nikolla, Pulmonologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest remedy for edema on feet when on Telmisartan

Hello, Your symptoms yes you can.If with this dosage the arterial blood pressure is in normal ranges and if peripheral edema gets better it means that you are in the right way. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Jolanda Nikolla, Pulmonologist